MathSciNet Relay Station
MathSciNet bibliographic data
MR219700 (36 #2779) 28.70
Tempelʹman, A. A. Ergodic theorems for general dynamical systems. (Russian) Dokl. Akad. Nauk SSSR 176 1967 790–793.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement